Extended affine root systems.

Azam, Saeid

Journal of Lie Theory (2002)

  • Volume: 12, Issue: 2, page 515-527
  • ISSN: 0949-5932

How to cite


Azam, Saeid. "Extended affine root systems.." Journal of Lie Theory 12.2 (2002): 515-527. <http://eudml.org/doc/122703>.

author = {Azam, Saeid},
journal = {Journal of Lie Theory},
keywords = {extended affine root systems; one-to-one correspondence},
language = {eng},
number = {2},
pages = {515-527},
publisher = {Heldermann Verlag},
title = {Extended affine root systems.},
url = {http://eudml.org/doc/122703},
volume = {12},
year = {2002},

AU - Azam, Saeid
TI - Extended affine root systems.
JO - Journal of Lie Theory
PY - 2002
PB - Heldermann Verlag
VL - 12
IS - 2
SP - 515
EP - 527
LA - eng
KW - extended affine root systems; one-to-one correspondence
UR - http://eudml.org/doc/122703
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.